# SDR MWEA95196

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE GALLEY SERVICE DOOR SLIDE COVER LANYARD WAS FOUND BROKEN.  REPLACED GALLEY SLIDE COVER LANYARD.  RETURNED A/C TO SERVICE.
